# SDR NACA2024070800003

- Difficulty date: July 8, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,458 hours, 20,778 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE (CORROSION) FOUND ALONG WS 825.2 JUST FORWARD OF PANEL 661B. EXTERNAL/GENERAL VISUAL RIGHT WING TRAILING EDGE. ACCOMPLISHED NAC EO 767-57-0029 DATED 7/11/2024 REV 1R
